I have permanent redness on my cheeks which started few months after my acne treatment with accutane. It's been four years, and I still have it. My cheeks looks fragile and very dry all the time, like a sunburn. What can I do?
What Can I Do to Reverse Post Accutane Permanent Redness?
Doctor Answers (2)
Redness post Accutane
You should see a dermatologist for an evaluation. It could potentially be rosacea, which is treatable, but there are many options for treatment depending on your specific condition and triggers.
Post Accutane Redness
In most patients, the redness (erythema) that occurs during Accutane and persists afterwards typically dissipates over the first three months after the medicine is discontinued. Hydrating the skin with moisturizers such as Cerave or Neutrogena can help reduce the irritation and redness. Sun protection is also very important. If the redness does persist past three months, then follow up for evaluation with a board certified dermatologist.
Web reference: http://www.PerriDermatology.com
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.